# SDR HNAA2013080200442

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 61,921 hours, 69,201 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POSSIBLE LIGHTNING STRIKE.  ACFT WAS DIVERTED, DUE TO POSSIBLE RADAR FAULT.
